MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VERSADIAL HEAD IMPACTOR

ZIMMER BIOMET, INC. VERSADIAL HEAD IMPACTOR
Catalog Number 407297
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the head impactor broke at the plastic part upon impacting the final implant.No complications, injuries, or surgical interventions were reported, and no foreign bodies were retained due to this malfunction.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4) g2: foreign - the event occurred in chile.The customer has indicated that the product is in the process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Attempts have been made to gather all product identification information and no further information has been provided.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b3; b4; b5; d2; g1; g3; g6; h1; h2; h3; h6 correction to b3.The reported event was confirmed by review of pictures.Visual examination of the provided photo identified the impactor pad is fractured.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
VERSADIAL HEAD IMPACTOR
Common Device Name
IMPACTOR
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23585537
Report Number0001825034-2025-03686
Device Sequence Number21147066
Product Code HWA
UDI-Device Identifier00887868505652
UDI-Public(01)00887868505652(11)220329(10)491970
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number407297
Device Lot Number491970
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale